# SDR CIER20141015001

- Difficulty date: October 15, 2014
- Submitted: October 23, 2014
- Operation: General aviation
- Aircraft: N694ES
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258694
- Aircraft time: 2,987 hours, 2,199 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Shuttle Valve
- Condition: Dislodged
- Location: Zone 700
- Component: Actuator
- Component part number: AIR48485
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD PRESS IN PRIMARY SYS, LOSS OF QTY IN AUX SYS.  UNABLE TO EXTEND GEAR.  PERFORMED GEAR UP LANDING.
